Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Honeybee aren't you the one taking accutane without a prescripition??your headache could be inflammation and you need to stop taking it and go see a doctor seriously it could cause brain damage.

Share this post


Link to post
Share on other sites

i don't have it anymore..I think it may be because i started b/c pills or tryed to quit caffeine. Anyhow it was just one day and i was on the rag to top it all off, double wammy!! :roll: but i'm feeling fine today.

Share this post


Link to post
Share on other sites

I'll bet it's from caffeine withdrawl. I used to get terrific headaches if I'd miss my morning coffee when I used to drink it regularly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×